MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)

RXSIGHT, INC. LIGHT DELIVERY DEVICE (LDD)
Model Number 61002-006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).
 
Event or Problem Description
A physician reported to rxsight that a patient was diagnosed with herpes zoster ophthalmicus (hzo) with corneal involvement on (b)(6) 2026 following a recent lock-in treatment on (b)(6) 2026.Antiviral medication was prescribed for the patient.On (b)(6) 2026, patient's symptoms were resolved.The treating physician kept patient on antiviral medication as prophylactic treatment through the final lock in.

Brand Name
LIGHT DELIVERY DEVICE (LDD)
Common Device Name
LIGHT DELIVERY DEVICE (LDD)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24491855
Report Number3012712027-2026-00102
Device Sequence Number18808076
Product Code PZK
UDI-Device Identifier00818806020029
UDI-Public010081880602002911180930
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61002-006
Device Catalogue Number61002-006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient EthnicityNon Hispanic